# SDR USAA001885

- Difficulty date: November 7, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 1 INCH, BETWEEN FLOORBEAM 947 AND 967 AT RBL 16.  INSTALLED NEW PART PER SRM 51-10-2.  (M)
